# SDR RMXA20110218001

- Difficulty date: February 18, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N350DH
- Make and model: Snias AS350B2
- Aircraft serial: 3567
- Aircraft time: 3,842 hours, 15,695 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 3,842 hours, 15,695 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON UPPER RIGHT SKIN OF HORIZONTAL STABILIZER DURING INSPECTION.  HORIZONTAL STABILIZER WILL BE REPLACED/REPAIRED.
